# SDR QMLA2014060614065

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N44925
- Make and model: Urocop AS365N3
- Aircraft serial: 3838
- Aircraft time: 4,588 hours, 14,048 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,899 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: 060018
- Condition: Broken
- Location: Ac System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING A PATIENT TRANSFER, THERE WAS A BURNT RUBBER ODOR IN THE CABIN & LOSS OF AIR CONDITIONING.  AFTER LANDING AT GOOD SAM & OPENING THE TRANSMISSION COWLING, RUBBER DEBRIS COVERED THE DECKS & SEPARATED BELT WAS DISCOVERED.  NO DAMAGE TO ROTATING COMPONENTS OR HYD BELT WAS FOUND.  DEBRIS WAS CLEANED UP & THE MEL COMPLETED.  THE FLIGHT CONTINUED TO SDL FOR FUEL & RETURN TO BASE FOR REPAIRS.
